# SDR COMA0360353

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 23,300 hours, 22,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 5813A, GEAR DISAGREE WARNING MESSAGE APPEARED IN FLIGHT.  AIRCRAFT PERFORMED UNSCHEDULED LANDING AT CKB.  PERFORMED A FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM OF THE LANDING GEAR IAW CRJ200 AMM 32-30-000-720-801. COULD NOT DUPLICATE.  FUNCTIONAL TEST CHECK GOOD.
